|Accidentally took wrong combination
Jun 28, 2006
At some point, im not sure, I took the wrong combination of pills. I accidentally took two sustivas instead of sustiva/truvada combination. Will this cause a negative effect? Im not exactly sure when I did it, but I did my normal inventory count and noticed that i have two more truvadas than sustivas, leading me to think that i may have taken two of those instead. Should i be worried?
| Response from Dr. Henry
One episode such as you describe should not be a problem for most patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Painful Red Spots After Anal Fingering Worried I Have HIV
- Tingling In Fingers After Fingering Worried I Have HIV
- Tingling Lips After Licking Penis Worried I Have HIV
- Can Steroids Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.